| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed an "ecg monitoring failure" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device history logs.However, the device was put through extensive testing including ecg stressing and bench handling without duplicating the report.The customer's multifunction cable used during the reported event was not returned as part of this investigation.The defib receptacle was replaced and the customer has been advised to discard their multifunction cable as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.